# SDR VNAA2016051600013

- Difficulty date: May 16, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 28,792 hours, 28,278 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 533407
- Part serial: NGL129603
- Condition: Inoperative
- Location: Mlg
- Part time: 28,788 hours, 28,273 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, GEAR DISAGREE RED MESSAGE AND NOSE GEAR WON’T RETRACT.  THE CREW DECLARED AND EMERGENCY, DIVERTED TO NEAREST FIELD AND LANDED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT, R & R THE LANDING GEAR SELECTOR VALVE AND PERFORMED CHECKS IAW THE AMM.  THE ACFT WAS RELEASED FOR SERVICE.
